Letters

Author's reply

BMJ 1996; 313 doi: https://doi.org/10.1136/bmj.313.7071.1554 (Published 14 December 1996) Cite this as: BMJ 1996;313:1554
  1. Peter Barrett
  1. Senior medical adviser Medical Advisory Services for Travellers Abroad, London WC1E 6HJ

    EDITOR,—Lorraine Traer-Clark disputes our use of the word temporary when describing the neuropsychiatric side effects attributed to mefloquine. We cannot comment on the possibility that long term side effects may result from use of mefloquine, but the subjects who responded to our questionnaire reported that adverse events seldom lasted longer than a few weeks.

    In response to Stuart Dollow I would point out that we were not attempting to compare our work with that of Steffen et al, whose definition of “serious” neuropsychiatric adverse events …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe